MAUDE Adverse Event Report: OHIO MEDICAL LLC AMVEX; MEDICAL GAS FLOWMETER

OHIO MEDICAL LLC AMVEX; MEDICAL GAS FLOWMETER
Model Number T15UO
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On march 24, 2025, ohio medical received a medsun fda-3500a form submitted by the user facility regarding an incident that occurred on (b)(6) 2025.The report stated, "patient was on bipap [bilevel positive airway pressure]; rn [registered nurse] called charge rn to report patients o2 saturation was dropping from 95% to 88%.Upon arrival bibpap machine said "no o2 flow," charge rn checked the wall o2 outlet and discovered the o2 flow meter in room was not working and switched o2 flow meter on other side of wall." the affected device was originally shipped on june 29, 2020.According to the report, the product did not cause or contribute to a death or serious injury, and no medical intervention was required to prevent permanent impairment.Ohio medical reviewed our complaint database and determined that this failure had not been reported to us.We then initiated (b)(4) to bring suspect device, ohio medical amvex flowmeter (serial #(b)(6)) back in house for evaluation.Multiple follow-up attempts were made by the registered nurse patient safety coordinator, (b)(6), to have the flowmeter returned for evaluation.Despite these efforts, the user facility did not provide the device and ceased further communication, preventing a physical inspection or functional testing of the reported unit.Due to the lack of returned product and absence of additional context or supporting information from the hospital, the investigation faced significant limitations in determining a definitive root cause.Several potential factors such as improper setup, handling errors, or deviation from recommended procedures] were considered.However, in the absence of supporting evidence, these possibilities could not be confirmed or ruled out conclusively.Per device instructions for use fm-manual (rev.3): "warning: service of this device should only be performed by properly trained individuals.The amvex flowmeter is used to dispense an adjustable flow of gas accurately under the direction of a healthcare professional.This product performs as explained in this manual.This holds true as long as the assembly, use, repair and maintenance are properly followed according to our instructions.Periodic review of this device is recommended.If any damage or defects are present, the product should not be used.This includes parts that are worn or missing.If any of the above are noted, immediate repair/replacement is required.If this device is subject to improper maintenance, repair, use and / or abuse leading to malfunction of the device, replacement is the sole responsibility of the user.".

Brand Name
AMVEX
Common Device Name
MEDICAL GAS FLOWMETER
Manufacturer (Section D)
OHIO MEDICAL LLC
1111 lakeside dr
gurnee IL 60031
Manufacturer (Section G)
OHIO MEDICAL LLC
1111 lakeside dr
gurnee IL 60031
Manufacturer Contact
jessica barrile
1111 lakeside dr
gurnee, IL 60031
MDR Report Key21895100
Report Number1419185-2025-00002
Device Sequence Number3553079
Product Code CAX
UDI-Device Identifier00628101503000
UDI-Public0100628101503000
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT15UO
Device Catalogue NumberFM-15UO-OHPT-S
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight59 KG
Patient EthnicityHispanic